# SDR SWAA2022090644670

- Difficulty date: August 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500A TO 500B STR 26R FWD CARGO COMPARTMENT 2022-410309 / [01] PERFORMED DVI ON WEB - INTERCOSTAL LOCATED BS500A TO BS 500B STR 26R FWD CARGO COMPARTMENT AND NOT FOUND CRACK ONLY PROTECTIVE TREATMENT DAMAGED IAW SRM B737-700 51-10-02 AND APPLIED PROTECTIVE TREATMENT IAW SRM B737-700 51-20-01;[02] PERFORMED DVI ON WEB - INTERCOSTAL LOCATED BS500A TO BS 500B STR 26R FWD CARGO COMPARTMENT AND NOT FOUND CRACK ONLY PROTECTIVE TREATMENT DAMAGED IAW SRM B737-700 51-10-02 AND APPLIED PROTECTIVE TREATMENT IAW SRM B737-700 51-20-01
